# SDR YENA201902250102

- Difficulty date: February 25, 2019
- Submitted: March 1, 2019
- Operation: Air carrier
- Aircraft: N789JB
- Make and model: Airbus A320-232
- Aircraft serial: 4612
- Aircraft time: 33,673 hours, 11,462 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Lever
- Part number: D2751004300100
- Part serial: 74256506
- Condition: Failed
- Location: Te Flap
- Part time: 33,662 hours, 11,460 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLT 2773, BOS-AUA. UPON EXTENSION OF FLAPS FOR LANDING DISCONNECT THE LOWER HANDLE ON FLAP HANDLE ITSELF WAS DISCONNECTED FLAPS FROZEN IN PLACE IN HOLDING COULD INSERT PEN TIP INTO JUNCTION OF UPPER AND LOWER FLAP HANDLE TO MOVE FLAP HANDLE TO USE. LANDED FLAP 3 AND LEFT AT LANDING SETTING; UPON INSPECTION OF FLAP AND SLAT CONTROL LEVER FOUND LOWER FLAP HANDLE LEVER PIN SHEARED CAUSING FLAPS NOT TO MOVE. REMOVED AND REPLACED FLAP AND SLAT CONTROL LEVER ASSY IAW AMM 27-51-43-400-001-A SYSTEM OPS CHK NORMAL PER AMM 27-54-00-710-002A.
